# SDR COM11793

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: PE610261
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  REPLACED ROLLERS ON LT INBOARD FLAP.
